Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Simplicity of crossed products of $ C\sp *$-algebras


Authors: Sun Young Jang and Sa Ge Lee
Journal: Proc. Amer. Math. Soc. 118 (1993), 823-826
MSC: Primary 46L55
MathSciNet review: 1132413
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ (A,G,\alpha )$ be a $ {C^{\ast}}$-dynamical system and let $ G$ be a discrete group. When $ G$ is a cental shift in $ (A,G,\alpha )$, we show that $ A$ is $ G$-simple (resp. $ G$-prime) if and only if the $ {C^{\ast}}$-crossed product $ A \times {}_\alpha G$ is simple (resp. prime).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L55

Retrieve articles in all journals with MSC: 46L55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1132413-3
PII: S 0002-9939(1993)1132413-3
Article copyright: © Copyright 1993 American Mathematical Society